| Model Number |
133S-MV-14-T |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported deflation.Device remains implanted.This relates to the left side.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: based on the device analysis grid, the assessments of the complaint are: deflation: observed opening device in the radius side assessed as surgical damage.Additional observations: white particles observed inner the device.
Event or Problem Description
Device has been explanted.